# SDR DALA2022083105854

- Difficulty date: August 27, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2382670) DURING INSPECTION FOUND CORROSION ON PLATES BTW STA 747 TO 767 AND STA 787 TO 807 BTW S27L TO S27R AT AFT CARGO COMPARTMENT. PLATES BTW STA 747 TO 767 AND STA 787 TO 807 BTW S27L TO S27R AT AFT CARGO COMPARTMENT WERE REPLACED PER PRI 601655-14 REV. 0 AND ERA 601655-14.
